Alert archive / Texas / Heat Advisories in 2012
Heat Advisory 2, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this heat advisory at Jun 25, 2012, 2:53 PM CDT for 27 counties in Texas. It took effect at Jun 26, 2012, 12:00 PM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 25, 2012, 2:53 PM CDT (19:53 UTC)
- In effect from
- Jun 26, 2012, 12:00 PM CDT
- Expired
- Jun 26, 2012, 9:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Austin/San Antonio, TX
All 27 counties
Atascosa County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Dimmit County, TX, Fayette County, TX, Frio County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kinney County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX
The radar
The Austin/San Antonio radar (KEWX), 41 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 7.9 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 954 J/kg
- Mixed-layer CIN
- -176 J/kg
- Mixed-layer LCL
- 1484 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -64 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
851 WWUS74 KEWX 251953 NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 253 PM CDT MON JUN 25 2012 ...HEAT ADVISORY IN EFFECT FOR SOUTH CENTRAL TEXAS FROM NOON TUESDAY UNTIL 9 PM TUESDAY... .UPPER LEVEL HIGH PRESSURE CONTINUING ACROSS THE REGION WILL LEAD TO TEMPERATURES CLIMBING TO ABOVE 100 DEGREES AGAIN ON TUESDAY. AFTERNOON HIGHS ARE EXPECTED TO RANGE FROM 102 TO 107...WITH HEAT INDEX VALUES OF 105 TO 110. TEMPERATURES WILL FALL INTO THE MID 90S AFTER SUNSET...HOWEVER...LOW TEMPERATURES WEDNESDAY WILL FALL ONLY TO THE UPPER 70S TO NEAR 80 ACROSS MUCH OF THE REGION. HIGH TEMPERATURES ON WEDNESDAY ARE EXPECTED TO RANGE FROM THE UPPER 90S TO NEAR 104. TXZ171>173-183-190>194-202>209-217>225-228-261200- /O.NEW.KEWX.HT.Y.0002.120626T1700Z-120627T0200Z/ LLANO-BURNET-WILLIAMSON-VAL VERDE-BLANCO-HAYS-TRAVIS-BASTROP-LEE- KINNEY-UVALDE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE- MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT- LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE...CARRIZO SPRINGS 253 PM CDT MON JUN 25 2012 ...HEAT ADVISORY IN EFFECT FROM NOON TO 9 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM CDT TUESDAY. * TEMPERATURE...HIGH TEMPERATURES WILL RANGE FROM 102 TO 107. HEAT INDEX READINGS WILL RANGE FROM 105 TO 110. * IMPACTS...PROLONGED EXPOSURE TO THE HEAT MAY LEAD TO HEAT EXHAUSTION AND HEAT STROKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. && $$
3 follow-up statements
812 WWUS74 KEWX 260831 NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 331 AM CDT TUE JUN 26 2012 ...HEAT ADVISORY IN EFFECT FOR SOUTH CENTRAL TEXAS FROM NOON TODAY UNTIL 9 PM THIS EVENING... .UPPER LEVEL HIGH PRESSURE CONTINUING ACROSS THE REGION WILL LEAD TO TEMPERATURES CLIMBING TO ABOVE 100 DEGREES AGAIN THIS AFTERNOON. AFTERNOON HIGHS ARE EXPECTED TO RANGE FROM 102 TO 108...WITH HEAT INDEX VALUES OF 105 TO 110. TEMPERATURES WILL FALL RAPIDLY INTO THE MID 90S AFTER SUNSET...HOWEVER...LOW TEMPERATURES WEDNESDAY WILL FALL ONLY TO THE UPPER 70S TO NEAR 80 ACROSS A LARGE PART OF THE REGION. HIGH TEMPERATURES ON WEDNESDAY ARE EXPECTED TO RANGE FROM THE UPPER 90S TO NEAR 105. TXZ171>173-183-190>194-202>209-217>225-228-261715- /O.CON.KEWX.HT.Y.0002.120626T1700Z-120627T0200Z/ LLANO-BURNET-WILLIAMSON-VAL VERDE-BLANCO-HAYS-TRAVIS-BASTROP-LEE- KINNEY-UVALDE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE- MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT- LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE...CARRIZO SPRINGS 331 AM CDT TUE JUN 26 2012 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING... * TEMPERATURE...HIGH TEMPERATURES WILL RANGE FROM 102 TO 108. HEAT INDEX READINGS WILL RANGE FROM 105 TO 110. * IMPACTS...PROLONGED EXPOSURE TO THE HEAT MAY LEAD TO HEAT EXHAUSTION AND HEAT STROKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. && $$
098 WWUS74 KEWX 261529 AAA NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX...UPDATED ISSUED BY NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1029 AM CDT TUE JUN 26 2012 ...HEAT ADVISORY IN EFFECT FOR SOUTH CENTRAL TEXAS FROM NOON TODAY UNTIL 9 PM THIS EVENING... .UPPER LEVEL HIGH PRESSURE CONTINUING ACROSS THE REGION WILL LEAD TO TEMPERATURES CLIMBING TO ABOVE 100 DEGREES AGAIN THIS AFTERNOON. AFTERNOON HIGHS ARE EXPECTED TO RANGE FROM 102 TO 108...WITH HEAT INDEX VALUES OF 105 TO 110. TEMPERATURES WILL FALL RAPIDLY INTO THE MID 90S AFTER SUNSET...HOWEVER...LOW TEMPERATURES WEDNESDAY WILL FALL ONLY TO THE UPPER 70S TO NEAR 80 ACROSS A LARGE PART OF THE REGION. HIGH TEMPERATURES ON WEDNESDAY ARE EXPECTED TO RANGE FROM THE UPPER 90S TO NEAR 105. TXZ171>173-183-190>194-202>209-217>225-228-270200- /O.CON.KEWX.HT.Y.0002.120626T1700Z-120627T0200Z/ LLANO-BURNET-WILLIAMSON-VAL VERDE-BLANCO-HAYS-TRAVIS-BASTROP-LEE- KINNEY-UVALDE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE- MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT- LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE...CARRIZO SPRINGS 1029 AM CDT TUE JUN 26 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * TEMPERATURE...HIGH TEMPERATURES WILL RANGE FROM 102 TO 108. HEAT INDEX READINGS WILL RANGE FROM 105 TO 110. * IMPACTS...PROLONGED EXPOSURE TO THE HEAT MAY LEAD TO HEAT EXHAUSTION AND HEAT STROKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. && $$ GW
634 WWUS74 KEWX 262132 NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 432 PM CDT TUE JUN 26 2012 ...HEAT ADVISORY REMAINS IN EFFECT FOR SOUTH CENTRAL TEXAS UNTIL 9 PM THIS EVENING... .TEMPERATURES HAVE WARMED INTO THE 100 TO 109 DEGREE RANGE AT MID AFTERNOON WITH HEAT INDEX VALUES OF 104 TO 110. THE HIGHEST HEAT INDEX VALUES ARE ALONG AND EAST OF I-35. TEMPERATURES MAY RISE ANOTHER DEGREE AND THEN WILL FALL RAPIDLY INTO THE LOWER AND MID 90S AFTER SUNSET. TXZ171>173-183-190>194-202>209-217>225-228-270200- /O.CON.KEWX.HT.Y.0002.000000T0000Z-120627T0200Z/ LLANO-BURNET-WILLIAMSON-VAL VERDE-BLANCO-HAYS-TRAVIS-BASTROP-LEE- KINNEY-UVALDE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE- MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT- LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE...CARRIZO SPRINGS 432 PM CDT TUE JUN 26 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * TEMPERATURE...HIGH TEMPERATURES WILL RANGE FROM 100 TO 110. HEAT INDEX READINGS WILL RANGE FROM 105 TO 110. * IMPACTS...PROLONGED EXPOSURE TO THE HEAT MAY LEAD TO HEAT EXHAUSTION AND HEAT STROKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. && $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this heat advisory went out at Jun 25, 12:30 PM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, Jun 25, 12:30 PM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1230 PM CDT MON JUN 25 2012 .AVIATION... VFR CONDITIONS FOR THE NEXT 24 HOURS A RIDGING ALOFT KEEP LARGE SCALE SUBSIDENCE ACROSS THE REGION. HOWEVER UNSEASONABLY HOT CONDITIONS TUESDAY AFTERNOON COULD RESULT IN ISOLD TSRA DEVELOPING BETWEEN 21Z AND 01Z ALONG AND NEAR THE I35 CORRIDOR. CONFIDENCE AND AREAL COVERAGE IS LOW AND THEREFORE NOTHING IS MENTIONED IN THE TAFS TUE AFTN. WINDS WILL BE LESS THAN 10 KNOTS THRU THE PERIOD...EXCEPT CONVECTIVE DOWNBURST WIND GUSTS OF 40-45 KNOTS WILL BE POSSIBLE. && .PREV DISCUSSION... /ISSUED 1046 AM CDT MON JUN 25 2012/ UPDATE... TWEAKS TO FIRST PERIOD SENSIBLE WEATHER. DISCUSSION... JUST PLAIN HOT IS ABOUT THE EASIEST WAY TO SUM UP CONDITIONS TODAY. 15Z SFC OBS INDICATE TEMPERATURES AROUND THE REGION HAVE ALREADY WARMED INTO THE UPPER 80S TO LOW 90S...WHICH IS ABOUT 4 TO 5 DEGREES HIGHER COMPARED TO 24 HRS AGO. CONVERSELY...DEWPOINTS ARE A FEW DEGREES LOWER THAN 15Z YESTERDAY. SFC WINDS HAVE A NORTHWESTERLY COMPONENT...AND THUS EXPECT DEWPOINTS TO FURTHER DROP THROUGHOUT THE DAY. THE DRIER AIRMASS WILL HELP KEEP HEAT INDICES CLOSE TO ACTUAL TEMPERATURES...BUT WITH HIGHS PROJECTED TO BE ABOUT 100 TO 105 IT WILL STILL FEEL DOWNRIGHT HOT THIS AFTERNOON. THE STRONG SUBSIDENCE WILL KEEP SKIES MOSTLY SUNNY...BUT WILL LIKELY SEE SOME FAIR-WEATHER CU THROUGHOUT THE DAY. THE ONGOING FORECAST IS ON TRACK...WITH MINIMAL CHANGES (0-1 DEGREE) OF MAX TEMPS AS WELL AS RE-TOOLING HOURLY T/TD FOR CURRENT TRENDS. PREV DISCUSSION... /ISSUED 649 AM CDT MON JUN 25 2012/ AVIATION... STRONG SUBSIDENT UPPER RIDGE PATTERN COUPLED WITH LIGHT WINDS AND A LACK OF ONSHORE FLOW WILL RESULT IN MOSTLY SUNNY AND VFR CONDITIONS TODAY. FEW VFR CLOUDS BETWEEN 5-7 THSD FEET AGL BY LATE MORNING WILL BECOME VFR CLEAR AFTER DARK. I-35 CORRIDOR WINDS LIGHT NORTHWEST THIS MORNING BECOMING NORTHEAST 5 TO 10 KTS THIS AFTERNOON AND LIGHT AND VARIABLE AFTER DARK. KDRT WINDS SOUTHEAST 5 TO 10 KTS TODAY BECOMING LIGHT SOUTHEAST...LESS THAN 5 KTS AFTER DARK. PREV DISCUSSION... /ISSUED 240 AM CDT MON JUN 25 2012/ DISCUSSION... LARGE UPPER RIDGE OVER THE CENTRAL US WILL BRING NEAR RECORD HEAT TO THE AREA TODAY THROUGH WEDNESDAY. THE HEAT COULD GENERATE A FEW THUNDERSTORMS LATE TUESDAY WHICH IS FORECAST TO BE THE HOTTEST DAY. A SMALL AMOUNT OF MOISTURE IS EXPECTED TO MOVE WEST FROM LA/ERN TX TO PROVIDE THE INSTABILITY. DESPITE VERY LOW COVERAGE EXPECTED...MAY NEED TO MENTION THE THREAT OF STRONG DOWNDRAFT WINDS...AS THE NAM SHOWS A DECENT INVERTED-V SOUNDING FOR 00Z WEDNESDAY. MODELS SHOW FAIR TO GOOD AGREEMENT ON DEEPER ONSHORE FLOW DEVELOPING THURSDAY INTO THE WEEKEND...WITH THE 00Z ECMWF SHOWING THE MOST WEAKNESS IN THE FORM OF AN UPPER LOW OVER SOUTH TX. THIS KEEPS THE EXTENDED PERIODS IN RELATIVE AGREEMENT WITH PREVIOUS RUNS WHICH HAD THE EFFECTS OF TROPICAL STORM DEBBY TO BLAME. EXPECTING TO SEE TEMPS GRADUALLY PULL BACK FROM THE NEAR RECORD VALUES THURSDAY THROUGH SATURDAY...WITH A SLIGHT CHANCE OF RAIN TO SPREAD INLAND OVER THE WEEKEND. CLIMATE... RECORD HIGHS FOR JUNE 25...26...27: AUSTIN CAMP MABRY...106/2009...105/2009...105/2009 AUSTIN BERGSTROM....107/2009...105/2009...104/1980 SAN ANTONIO.........103/2009...103/2009...105/1980 DEL RIO.............106/1994...105/1994...108/1980 FIRE WEATHER... WILL STICK WITH ELEVATED FIRE WEATHER CONDITIONS FOR MOST OF THE WEEK THROUGH SATURDAY...BUT NEAR CRITICAL FIRE WEATHER CONDITIONS MAY NEED TO HE HIGHLIGHTED FOR TUESDAY DUE TO THE POTENTIAL FOR CONVECTIVE OUTFLOWS AS DISCUSSED ABOVE. OTHERWISE...VERY DRY AIR TODAY AND TUESDAY MAY NOT HAVE MUCH WIND HELP TO SPREAD FIRES... BUT AN INCREASE IN ONSHORE WINDS BY MIDWEEK ACCOMPANIED BY SLIGHTLY INCREASED RH MINIMUMS COULD PROLONG THE ELEVATED FIRE WEATHER CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 78 107 77 104 77 / 0 20 20 10 10 AUSTIN BERGSTROM INTL AIRPORT 73 106 75 102 75 / 0 20 20 10 10 NEW BRAUNFELS MUNI AIRPORT 74 105 75 102 73 / 0 10 20 10 10 BURNET MUNI AIRPORT 73 105 76 101 74 / 0 10 20 - - DEL RIO INTL AIRPORT 78 107 79 105 79 / 0 0 10 10 - GEORGETOWN MUNI AIRPORT 76 106 75 102 74 / 0 20 20 - 10 HONDO MUNI AIRPORT 75 107 75 104 75 / 0 - 10 10 10 SAN MARCOS MUNI AIRPORT 74 104 76 102 75 / 0 20 20 10 10 LA GRANGE - FAYETTE REGIONAL 74 103 76 100 75 / - 20 20 10 10 SAN ANTONIO INTL AIRPORT 78 105 77 102 78 / 0 10 20 10 10 STINSON MUNI AIRPORT 75 107 76 104 76 / 0 10 20 10 10 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...01 SYNOPTIC/GRIDS...25 PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Jun 25, 6:03 AM CDT, 8 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 603 AM CDT MON JUN 25 2012 TXZ171>173-183>194-202>209-217>225-228-261115- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 603 AM CDT MON JUN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ISOLATED THUNDERSTORM OUTFLOWS MAY BRIEFLY PRODUCE NEAR CRITICAL FIRE WEATHER CONDITIONS TUESDAY AFTERNOON AND EARLY EVENING. OUTFLOW WINDS MAY REACH AS HIGH AS 50 MPH. HOT DAYTIME READINGS TUESDAY COMBINED WITH MINIMUM TEMPERATURES TUESDAY MORNING IN THE UPPER 70S TO NEAR 80 MAY PRODUCE EXCESSIVE HEAT CONDITIONS ALONG THE RIO GRANDE PLAINS AND IN SOME URBAN AREAS TUESDAY. HEAT INDICIES IN THE 105 TO 110 RANGE ARE EXPECTED OVER ALL BUT PORTIONS OF THE HILL COUNTRY TUESDAY AFTERNOON. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.